# SDR SIMA200419401

- Difficulty date: July 8, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT CREW REPORTED A LOUD BANG.  ENGINE NR 2 ROLL BACK AND UNCOMMANDED SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE IAW EMB MM.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
